EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Fall (1848); Failure of Implant (1924)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 6543877 - 02-012-45-3030 - lgc tibial fit tray cem sz 3f/3t.6631122 - 200-02-32 - three peg patella 32mm.6500615 - 204-34-04 - fluted stem extension 40l x 14 mm.6418635 - 204-70-00 - tibial stem ext.Screw.
Event or Problem Description
It was reported that the 66 y/o female patient's left knee was revised approximately 3 years post op.Patient had fallen and was having pain with knee.The 11mm size 3 liner and 32mm patella were removed and while inspecting the prosthesis the femoral component had become loose.The surgeon recemented a new femoral component and implanted an 11mm psc size 3 implant and 35mm patella.Patient was last known to be in stable condition following the event.Product not returning - discarded at the hospital.
Additional Manufacturer Narrative
H3: the revision reported was likely due to prosthesis wear that resulted from malalignment between the femoral and tibial components and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The reported femoral loosening may have been a result of the reported fall, but this cannot be confirmed.Additionally, a contributing factor to the wear of the tibial insert may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, the extent and likely cause of the prosthesis wear and femoral loosening could not be confirmed as the devices were not returned for evaluation and radiographs were not provided.